Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 138, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 11, 2016, 12:04 AM MDT for Grant County, Morton County, North Dakota. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2016, 12:04 AM MDT (06:04 UTC)
- Expired
- Jul 11, 2016, 12:39 AM MDT
- In force
- 35 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Grant County, ND, Morton County, ND
The radar
The Bismarck radar (KBIS), 67 km from the middle of the area, began a volume at 06:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 12:08 AM MDT | HAIL 1 | New Leipzig, ND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 10, 9:40 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 6.1 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1848 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 1509 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 265 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.0
The text
As transmitted.
582
WUUS53 KBIS 110604
SVRBIS
NDC037-059-110700-
/O.NEW.KBIS.SV.W.0138.160711T0604Z-160711T0700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
104 AM CDT MON JUL 11 2016
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL GRANT COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
CENTRAL MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
* UNTIL 200 AM CDT/100 AM MDT/
* AT 103 AM CDT/1203 AM MDT/...A SEVERE THUNDERSTORM WAS LOCATED
NEAR NEW LEIPZIG...OR 6 MILES WEST OF ELGIN...MOVING NORTHEAST AT
50 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ELGIN...NEW SALEM...CARSON...FLASHER...NEW LEIPZIG...ALMONT...
FISH CREEK DAM...HEART BUTTE DAM...JUDSON...LARK...LEITH AND HEIL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 4637 10205 4656 10205 4684 10177 4685 10116
4673 10094 4659 10099 4618 10169
TIME...MOT...LOC 0603Z 238DEG 45KT 4641 10199
HAIL...1.75IN
WIND...60MPH
$$
HEINERT3 follow-up statements
787
WWUS53 KBIS 110616
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
116 AM CDT MON JUL 11 2016
NDC037-059-110700-
/O.CON.KBIS.SV.W.0138.000000T0000Z-160711T0700Z/
GRANT ND-MORTON ND-
116 AM CDT MON JUL 11 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM
CDT/100 AM MDT/ FOR CENTRAL GRANT AND CENTRAL MORTON COUNTIES...
AT 115 AM CDT/1215 AM MDT/...A SEVERE THUNDERSTORM WAS LOCATED NEAR
ELGIN...MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
ELGIN...CARSON...FLASHER...NEW LEIPZIG...ALMONT...FISH CREEK DAM...
HEART BUTTE DAM...JUDSON...LARK...LEITH AND HEIL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4637 10205 4656 10205 4675 10174 4684 10155
4685 10116 4673 10094 4659 10099 4618 10169
TIME...MOT...LOC 0615Z 243DEG 42KT 4645 10180
HAIL...1.00IN
WIND...60MPH
$$
HEINERT213
WWUS53 KBIS 110633
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
133 AM CDT MON JUL 11 2016
NDC037-059-110700-
/O.CON.KBIS.SV.W.0138.000000T0000Z-160711T0700Z/
GRANT ND-MORTON ND-
133 AM CDT MON JUL 11 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM
CDT/100 AM MDT/ FOR NORTH CENTRAL GRANT AND CENTRAL MORTON
COUNTIES...
AT 133 AM CDT/1233 AM MDT/...A SEVERE THUNDERSTORM WAS LOCATED 8
MILES WEST OF FLASHER...OR 22 MILES EAST OF ELGIN...MOVING NORTH AT
35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
CARSON...FLASHER...ALMONT...FISH CREEK DAM...LARK...LEITH AND HEIL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4634 10173 4652 10174 4675 10148 4682 10124
4673 10094 4659 10099 4632 10145
TIME...MOT...LOC 0633Z 199DEG 29KT 4649 10139
HAIL...1.00IN
WIND...60MPH
$$
HEINERT001
WWUS53 KBIS 110639
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
139 AM CDT MON JUL 11 2016
NDC037-059-110648-
/O.CAN.KBIS.SV.W.0138.000000T0000Z-160711T0700Z/
GRANT ND-MORTON ND-
139 AM CDT MON JUL 11 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL GRANT AND
CENTRAL MORTON COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTH CENTRAL NORTH DAKOTA.
REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
SOUTHEAST GRANT COUNTY UNTIL 200 AM CDT.
LAT...LON 4634 10173 4652 10174 4675 10148 4682 10124
4673 10094 4659 10099 4632 10145
TIME...MOT...LOC 0630Z 238DEG 45KT 4653 10130
$$
HEINERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 11:30 PM MDT, 34 minutes earlier.
Area forecast discussion, Jul 10, 11:30 PM MDT, 34 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 1230 AM CDT MON JUL 11 2016 .UPDATE... Issued at 1224 AM CDT Mon Jul 11 2016 Severe threat continues over portions of the area, with the new focus starting to lean towards the south with the low level jet increasing. Along with the storms already over the area, will have to keep an eye on new development over South Dakota where convection was limited earlier and atmosphere has yet to be worked over. These storms may then move into our area with severe potential. UPDATE Issued at 944 PM CDT Sun Jul 10 2016 Cancelled severe thunderstorm watch 368 across southwestern ND and cancelled the watch for the northwestern counties. Currently have a line of severe thunderstorms pushing through central ND that has produced 60 to 70 mph winds. Watch 369 is scheduled to end at 11 pm CDT and will likely have to be extended in time for eastern counties. Otherwise, made some adjustments to pops to account for current trends. UPDATE Issued at 700 PM CDT Sun Jul 10 2016 All of western and central ND is under a severe thunderstorm watch through late evening. Severe thunderstorms are ongoing across the west with very large hail and damaging winds. Significant damage in Amidon earlier with 2.75 inch size hail reported. Current thinking is that the storms will organize into an MCS and progress across the state, which we are beginning to see with a distinct line of storms just moving through KDIK, which had a 51 knot gust. Large hail and strong winds would remain the biggest threats. HRRR brings this line through Bismarck by 9 pm, but timing may change as line accelerates. Also cancelled heat advisory across far south central. UPDATE Issued at 430 PM CDT Sun Jul 10 2016 Update to cancel the heat advisory for the southern James river valley. Clouds kept temperatures from rising into the 90s. && .SHORT TERM...(This evening through Monday) Issued at 256 PM CDT Sun Jul 10 2016 Robust upper level low across the northwest Conus will move east and approach the northern plains this period. A line of thunderstorms has formed along a cold frontal boundary in eastern Montana and southwest North Dakota. To the east warm and humid air will push the heat index above 100 south central early this evening. Overnight it appears the threat for thunderstorms will be highest across the north and west with lower pops south central where it will take longer to erode the elevated mixed layer and cap. The threat for severe weather will however extend south to the south dakota border as the cape and shear are very favorable. Precipitable water will support some heavy rain potential across portions of northwest north dakota this evening and possibly east late tonight. .LONG TERM...(Monday night through Sunday) Issued at 256 PM CDT Sun Jul 10 2016 Main concerns in the long term will be an anomalous h500 low forecast to move across northern north dakota into southern canada by wednesday. Global models look consistent in bringing strong wrap around winds monday evening and overnight into tuesday morning. Bufkit soundings show strong wind potential with wind advisory criteria likely met with a low end warning criteria not out if the question southwest monday night into tuesday. will not issue wind headlines yet but will highlight in the hazardous weather outlook. the remainder of teh week will be cooler behind the upper upper low however with a Northwest flow regime there will be at least chances for thunderstorms through sunday. && .AVIATION...(For the 06Z TAFS through 06Z Monday night) Issued at 1224 AM CDT Mon Jul 11 2016 Scattered to widespread thunderstorms will continue overnight, with some storms lingering into Monday. Also, some IFR cigs have developed over western portions of North Dakota, which may linger through the overnight hours before improving on Monday. Gusty westerly winds develop Monday, especially over southwest North Dakota. && .BIS Watches/Warnings/Advisories... NONE. && UPDATE...JJS SHORT TERM...WAA LONG TERM...WAA AVIATION...JJS
Hazardous weather outlook, Jul 10, 11:50 PM MDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 1250 AM CDT MON JUL 11 2016 NDZ025-034>037-042-045>048-050-051-120600- FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 1250 AM CDT MON JUL 11 2016 /1150 PM MDT SUN JUL 10 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TONIGHT THUNDERSTORMS WILL CONTINUE TONIGHT...WITH SOME POSSIBLY BECOMING SEVERE. LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN ARE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH SATURDAY. STRONG WESTERLY WINDS WITH GUSTS AS HIGH AS 50 MPH POSSIBLE LATE MONDAY THROUGH TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO FORWARD ANY SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE. NDZ001>005-009>013-017>023-031>033-040-041-043-044-120600- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- 1250 AM CDT MON JUL 11 2016 /1150 PM MDT SUN JUL 10 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT PERIODS OF THUNDERSTORMS WILL CONTINUE TONIGHT. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...A FEW STORMS MAY BECOME CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WIND GUSTS...AND VERY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH SATURDAY. STRONG WESTERLY WINDS WITH GUSTS AS HIGH AS 50 MPH POSSIBLE LATE MONDAY THROUGH TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO FORWARD ANY SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE.
In the hours before
Special weather statement, Jul 10, 11:17 PM MDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1217 AM CDT MON JUL 11 2016
NDZ045-046-110600-
EMMONS ND-SIOUX ND-
1217 AM CDT MON JUL 11 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SIOUX AND EMMONS
COUNTIES UNTIL 100 AM CDT...
AT 1216 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES WEST OF KENEL...OR 10 MILES EAST OF MCLAUGHLIN...MOVING
NORTHEAST AT 40 MPH.
NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
LINTON...FORT YATES...STRASBURG...HAGUE...
BEAVER BAY RECREATION AREA AND TEMVIK.
VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTH CENTRAL AND SOUTHEASTERN NORTH DAKOTA.
LAT...LON 4640 10046 4639 10011 4627 9988 4594 9989
4594 10092
TIME...MOT...LOC 0516Z 214DEG 35KT 4585 10061
MATHEWSLocal storm report, Jul 10, 11:23 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1223 AM CDT MON JUL 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM FUNNEL CLOUD 4 NW WILLISTON 48.20N 103.69W
07/10/2016 WILLIAMS ND LAW ENFORCEMENT
.
&&
CJSLocal storm report, Jul 10, 11:24 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1224 AM CDT MON JUL 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HEAVY RAIN DICKINSON 46.88N 102.79W
07/10/2016 M2.00 INCH STARK ND PUBLIC
EAST SIDE OF DICKINSON.
&&
CJSLocal storm report, Jul 10, 11:25 PM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1225 AM CDT MON JUL 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM FUNNEL CLOUD 2 N CROSBY 48.95N 103.30W
07/10/2016 DIVIDE ND PUBLIC
PUBLIC REPORT RELAYED BY LOCAL MEDIA.
LOCATION ESTIMATED.
&&
CJSSpecial weather statement, Jul 10, 11:43 PM MDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1243 AM CDT MON JUL 11 2016 NDZ042-045-110615- SIOUX ND-GRANT ND- 1243 AM CDT MON JUL 11 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN GRANT AND SOUTHWESTERN SIOUX COUNTIES UNTIL 115 AM CDT/1215 AM MDT/... AT 1242 AM CDT/1142 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHEAST OF MORRISTOWN...OR 25 MILES EAST OF LEMMON...MOVING NORTH AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MORRISTOWN. VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT/200 AM MDT/ FOR SOUTH CENTRAL NORTH DAKOTA. LAT...LON 4625 10179 4623 10124 4594 10135 4594 10184 TIME...MOT...LOC 0542Z 198DEG 15KT 4602 10164 HEINERT
Local storm report, Jul 10, 11:49 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1249 AM CDT MON JUL 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM HAIL BUCYRUS 46.06N 102.79W
07/11/2016 E2.50 INCH ADAMS ND PUBLIC
VIA SOCIAL MEDIA.
&&
MMThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 6:01 PM MDT | Areal Flood Advisory | BIS | Stark | 3 hr |
| Jul 10, 6:26 PM MDT | Special Weather Statement | BIS | Burke | 49 min |
| Jul 10, 6:32 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Hettinger, Morton, Sioux, Stark | 58 min |
| Jul 10, 6:43 PM MDT | Special Weather Statement | BIS | Mercer, Oliver | 47 min |
| Jul 10, 6:55 PM MDT | Severe Thunderstorm Warning | BIS | McLean, Mercer, Oliver | 65 min |
| Jul 10, 7:28 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Grant, Morton, Sioux | 62 min |
| Jul 10, 7:36 PM MDT | Areal Flood Advisory | BIS | Burleigh, Morton | 3 hr |
| Jul 10, 7:54 PM MDT | Special Weather Statement | BIS | McHenry, McLean, Sheridan | 51 min |
| Jul 10, 8:20 PM MDT | Special Weather Statement | BIS | Renville | 40 min |
| Jul 10, 8:34 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Kidder, Logan, McIntosh, Morton and 1 more | 56 min |
| Jul 10, 8:46 PM MDT | Special Weather Statement | BIS | Pierce, Sheridan, Wells | 44 min |
| Jul 10, 9:00 PM MDT | Areal Flood Advisory | BIS | Burleigh, Emmons, Kidder, Logan, McIntosh | 19 hr |
| Jul 10, 9:18 PM MDT | Severe Thunderstorm Warning | BIS | Foster, Sheridan, Wells | 57 min |
| Jul 10, 9:26 PM MDT | Severe Thunderstorm Warning | BIS | Emmons, Kidder, Logan, McIntosh, Stutsman | 34 min |
| Jul 10, 9:59 PM MDT | Severe Thunderstorm Warning | BIS | Dickey, Foster, Kidder, LaMoure, Logan, McIntosh and 1 more | 61 min |
| Jul 10, 10:19 PM MDT | Areal Flood Advisory | BIS | Foster, Stutsman | 3 hr |
| Jul 10, 10:38 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Bowman | 67 min |
| Jul 10, 10:58 PM MDT | Special Weather Statement | BIS | Dickey, LaMoure | 32 min |
| Jul 10, 11:12 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Hettinger | 63 min |
| Jul 10, 11:17 PM MDT | Special Weather Statement | BIS | Emmons | 43 min |
| Jul 10, 11:27 PM MDT | Severe Thunderstorm Warning | BIS | Emmons, Sioux | 63 min |
| Jul 10, 11:43 PM MDT | Special Weather Statement | BIS | Grant | 32 min |
| Jul 10, 11:55 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Sioux | 65 min |
| Jul 11, 12:40 AM MDT | Special Weather Statement | BIS | Emmons, Logan | 35 min |
| Jul 11, 12:50 AM MDT | Severe Thunderstorm Warning | BIS | Emmons | 55 min |
| Jul 11, 12:52 AM MDT | Severe Thunderstorm Warning | BIS | Emmons, Morton, Sioux | 23 min |
| Jul 11, 1:01 AM MDT | Special Weather Statement | BIS | Dickey | 44 min |
| Jul 11, 1:41 AM MDT | Severe Thunderstorm Warning | BIS | Emmons, Logan, McIntosh | 64 min |
| Jul 11, 2:45 AM MDT | Special Weather Statement | BIS | Dickey, LaMoure, McIntosh | 45 min |
| Jul 11, 2:58 AM MDT | Special Weather Statement | BIS | Emmons | 32 min |
| Jul 11, 3:21 AM MDT | Special Weather Statement | BIS | Emmons, Logan | 24 min |
| Jul 11, 3:51 AM MDT | Special Weather Statement | BIS | Logan | 24 min |
| Jul 11, 4:33 AM MDT | Special Weather Statement | BIS | Emmons, Logan | 27 min |
| Jul 11, 6:25 AM MDT | Areal Flood Warning | BIS | Dickey, LaMoure | 3 hr |
| Jul 11, 9:08 AM MDT | Areal Flood Warning | BIS | Dickey | 27 hr |
| Jul 11, 12:09 PM MDT | Special Weather Statement | BIS | Logan | 36 min |
| Jul 11, 1:56 PM MDT | Special Weather Statement | BIS | Grant | 34 min |
| Jul 11, 2:10 PM MDT | Special Weather Statement | BIS | Sioux | 50 min |
| Jul 11, 2:36 PM MDT | Special Weather Statement | BIS | Morton | 24 min |
| Jul 11, 2:49 PM MDT | Special Weather Statement | BIS | Morton | 41 min |
| Jul 11, 3:03 PM MDT | Special Weather Statement | BIS | Morton, Sioux | 42 min |
| Jul 11, 3:28 PM MDT | Special Weather Statement | BIS | Sioux | 47 min |
| Jul 11, 4:27 PM MDT | Special Weather Statement | BIS | Emmons, Kidder, Logan | 48 min |
| Jul 11, 4:37 PM MDT | Wind Advisory | BIS | Adams, Billings, Bowman, Dunn, Golden Valley, Hettinger and 3 more | 4 hr |
| Jul 11, 4:51 PM MDT | Special Weather Statement | BIS | Wells | 24 min |
| Jul 11, 5:16 PM MDT | Special Weather Statement | BIS | Foster, Kidder, Logan, McIntosh, Stutsman, Wells | 44 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.